|IM HIV POSITIVE
Mar 29, 2013
SIR IM HIV POSITIVE FROM LAST 6 TO 7 YRS IM TAKING VIRADAY DAILY MY CD4 COUNT GOES BELOW NORMAL LEVEL CAN I STOP VIRADAY AND MY WEIGHT IS INCREASES FROM 88KG TO 106KG I DAILY EXERCISE BUT MY WEIGHT NOT REDUCING PLZ HELP ME
| Response from Dr. Henry
Generally not recommended to stop Viraday (Atripla in US) since HIV level generally increases within weeks, there is a risk for developing resistance, risk for clinical problems related to HIV increases when HIV treatment is stopped, and risk for transmission to other people goes up when effective treatment is stopped. Viraday and and other effective antiretroviral therapy can contribute to weight can-in some cases that is a return to health phenomenon and sometimes that weight gain (most often fat) is excessive and can be a part of the lipodystrophy syndrome. Recommend discussion with your HIV provider and a dietician/nutritonist to assess your risk for stopping Viraday and what can be recommended regarding diet and exercise habits. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Can You Get Herpes If You Use A Condom?
- Can You Get Std If You And Your Partner Are Virgin And Have Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.